# SDR AALA202001099007

- Difficulty date: January 8, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,185 hours, 8,902 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: RT TANK FUEL PUMP #1 INOP, MSG FLASHED ON, SEVERAL TIMES IN FLIGHT. MEL 28-4A, RT WING TANK PUMP. ***SUPPLEMENTAL ACTION SECT. 4 AND 5: REMOVED AND REPLACED RH FUEL PUMP PRESS. SWITCH (24QA) IAW AMM 28-21-15.***(CLOSED)
